# SDR COMA0060204

- Difficulty date: March 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7080
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Bracket
- Part number: 60031535
- Condition: Bent
- Location: Bs 310
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SEAL STRIKER AT FS 310.0 STR 16 LHS DAMAGED BY PAX DOOR LOCK PIN.  PERFORMED A MAJOR REPAIR TO PASSENGER DOOR SEAL STRIKER AT FS 310.0 STR 16 LHS IAW CRJ REO 601R-52-11-008 REV B.
